# SDR SWAA2017071715095

- Difficulty date: June 28, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR STUB FRAME CRACKED AT BS 294, RBL 55.  REPAIRED STUB FRAME IAW ER AND EA.
